# SDR UHLA201605150241

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,312 hours, 12,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GIRT BAR INDICATION NOT SHOWING COMPLETELY RED WHEN DOOR IS ARMED.  ADJUSTED PASSENGER DOOR L2 GIRT BAR VISUAL INDICATOR REF AMM 52-12-41.
